# SDR COMA0560004

- Difficulty date: December 22, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 13,839 hours, 12,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE 718 CRACKED BETWEEN STRINGER 10 AND 12.  REPAIRED IAW EO 53-027.
